Growth and decay properties of solutions of second order elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 4, p. 675-701
@article{ASNSP_1966_3_20_4_675_0,
     author = {Fife, Paul C.},
     title = {Growth and decay properties of solutions of second order elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {4},
     year = {1966},
     pages = {675-701},
     zbl = {0165.12004},
     mrnumber = {223713},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_4_675_0}
}
Fife, Paul C. Growth and decay properties of solutions of second order elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 4, pp. 675-701. http://www.numdam.org/item/ASNSP_1966_3_20_4_675_0/

[1] Agmon, S., Forthcoming papers. See also his lecture notes at Université de Montreal, 1965.

[2] Agmon, S. and Nirenberg, L., Properties of ordinary differential equations in Banach space, Comm. Pure Appl. Math. 16 (1963), 121-239. | MR 155203 | Zbl 0117.10001

[3] Agmon, S., and Nirenberg, L., Forthcoming paper.

[4] Antohin, Yu. T., On the Dirichlet problem for equations of second order of elliptic type in an unbounded domain, Trndy Mat. Inst. Steklov, 60 (1961), 22-41. | MR 177180

[5] Blohina, G.N., Theorems of Phragmén-Lindelöf type for a linear second order elliptic equation, Dokl. Mat. Nauk S. S. S. R., 162 (1965), 727-730; Sov. Math. 6 (1965), 720-723. | MR 178229 | Zbl 0132.07403

[6] Bouligand, G., Comptes Rend. Acad. Sci. Paris, 178 (1925), 55-57; 1054-1057.

[7] Carleman, T., Sur une inegalité différentielle dans la théorie des fonctions analytiques. Comptes Rend. Acad. Sci. Paris, 196 (1933). | JFM 59.0327.02 | Zbl 0006.31603

[8] Dinghas, A., Vorlesungen über Funktionentheorie - Springer, Berlin, (1961). | MR 179329 | Zbl 0102.29301

[9] Dinghas, A., Wachstumgprobleme harmonisoher und verwandter Funktionen in En, Ann. Acad. Scient. Fennicae A. I., 250/8 (1958). | MR 96049 | Zbl 0080.30901

[10] Dinghas, A., Über einige Konvexitätsfragen bei partiellen Differentialgleichungen vom Sturmschen Typus, Math. Ann. 155 (1964), 397-421. | MR 174847 | Zbl 0161.31601

[11] Gilbarg, D., The Phragmén-Lindelöf theorem for elliptic partial differential equations, J. Rat. Mech. Anal., 1 (1952), 411-417. | MR 50122 | Zbl 0046.10403

[12] Herzog, J.O., Phragmén-Lindelöf theorems for second order quasi-linear elliptic partial differential equations, Proc. Amer. Math. Soc., 15 (1964), 721-728. | MR 168905 | Zbl 0168.36403

[13] Hopf, E., Remarks on the preceding paper by D. Gilbarg, J. Rat. Mech. Anal. 1 (1952) 419-424. | MR 50123 | Zbl 0046.10404

[14] Huber, A., A theorem of Phragmen-Lindelöf type, Proc. Amer. Math. Soc., 4 (1953), 852-857. | MR 61747 | Zbl 0053.39202

[15] Kato, T., Growth properties of solutions of the reduced wave equation with variable coefficient, Comm. Pure Appl. Math. 12 (1959), 403-425. | MR 108633 | Zbl 0091.09502

[16] Landis, E.M., Some questions in the qualitative theory of elliptic and parabolic equations. (a) Usp. Math. Nauk, 14 (1959), 21-85; Amer. Math. Soc. Transl. (2) 20 (1962), 173-238. | MR 136855 | Zbl 0122.33701

(b) Usp. Mat. Nauk, 18 (1963), 3-62. | MR 150437

[17] Novrusov, A.A., Properties of sotutions of elliptic equations, Dokl. Akad. Nauk S.S.S.R., 139 (1961), 1304-1307; Sov. Math., 2 (1961), 1089-1092. | Zbl 0115.31204

[18] Phragmén, E., and Lindelöf, E., Sur une extension d'un principe classique de l'analyze et sur quelque proprietis des fonctions monogènes dans le voisinage d'un point singulier, Acta Math. 31 (1908). | JFM 39.0465.01

[19] Serrin, J., Singularities of solutions of nonlinear equations. Proceedings of Symposia in Applied Mathematics, Vol. 17, Amer. Math. Soc., Providence, 1965, 68-88. | MR 186903 | Zbl 0149.30701

[20] Serrin, J., On the Phragmén-Lindelöf principle for elliptic differential equations, J. Rat. Mech. Anal., 8 (1954), 395-413. | MR 62918 | Zbl 0055.32802